# SDR ALG2001F00042

- Difficulty date: October 4, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N457AL
- Make and model: Bell 407
- Aircraft serial: 53151
- Engine: Allsn 250C20
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Coupler
- Part number: 407340340103
- Part serial: RNFS1262
- Condition: Cracked
- Location: Tail Rotor
- Component: T/R Driveshaft, Bell
- Component part number: 407040302103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAILY 25 HOUR INSPECTION FOUND NR 7 DISC PACK COUPLING CRACKED.
